Advanced search
Start date
Betweenand

Geometry of control, dynamical and stochastic systems

Grant number: 07/06896-5
Support type:Research Projects - Thematic Grants
Duration: July 01, 2008 - June 30, 2012
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Luiz Antonio Barrera San Martin
Grantee:Luiz Antonio Barrera San Martin
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Pesquisadores principais:
Ketty Abaroa de Rezende ; Marco Antônio Teixeira
Assoc. researchers:Alberto Masayoshi Faria Ohashi ; Ali Messaoudi ; Caio José Colletti Negreiros ; Claudio Aguinaldo Buzzi ; Lucas Conque Seco Ferreira ; Luciana de Fátima Martins ; Maurício Firmino Silva Lima ; Paulo Regis Caron Ruffino ; Paulo Ricardo da Silva ; Pedro Jose Catuogno ; Ronan Antonio dos Reis ; Vanderlei Minori Horita
Associated grant(s):10/17450-0 - Accessibility for partially hyperbolic diffeomorphisms, AV.EXT
09/18338-2 - Bifurcation in dynamical systems: non-autonomous, discontinuous, control and random context, AV.EXT
Associated scholarship(s):12/12025-5 - Dynamics in discontinuous systems and in continuous systems near systems with symmetries, BE.PQ
12/10231-7 - Regularization and minimal sets for non-smooth dynamical systems, BP.DR
11/22529-8 - Bifurcations of three-parameter families of non-smooth planar systems, BP.DR
+ associated scholarships 11/14797-2 - Stochastic dynamics in foliated spaces, BP.DD
11/13730-1 - Semigroups in Kac-Moody groups, BP.DR
11/03140-2 - Invariance entropy of control systems on flag manifolds and homogeneous spaces, BP.PD
11/03896-0 - Periodic orbits of some coupled differential equations, BP.MS
11/03486-6 - Closed Circuit Optimization in Oriented Graphs, BP.IC
10/17956-1 - Minimal Sets of Piecewise Linear Systems, BP.DR
10/18015-6 - A study for minimal sets in non-smooth systems in dimensions two and three, BP.DR
10/18624-2 - On Singularly Perturbed Filippov Systems, BP.PD
10/17034-7 - Differential geometry on homogeneous spaces, BP.PD
10/18664-4 - Unfolding Heterodimensional Cycles for volume preserving diffeomorphisms, BP.PD
10/19230-8 - Transition Matrix Theory, BP.DR
10/19731-7 - Stochastic Adding Machine and Julia Sets, BP.DR
10/12755-8 - Cellular decompositions of homogeneous spaces, BP.MS
10/13371-9 - Synchronization of non-smooth dynamical systems, BP.PD
10/18190-2 - Singularities of 3D piecewise smooth Filippov systems, BP.PD
10/15130-9 - Qualitative theory of differential equations and compactification of vector fields, BP.IC
10/08579-0 - Transition Matrices associated with the Morse-Witten Complex, BP.DR
10/11323-7 - Injectivity of mappings and solvability for partial differentiable operators, BP.PD
09/12337-4 - The study of the Morse-Witten Complex via Spectral Sequences, BP.MS
09/08946-5 - Symmetries and Discontinuous Systems, BP.DR
09/07744-0 - Substitutions, Numeration Systems and Rauzy Fractals, BP.PD
09/05778-4 - Minimal set in pertubations of reversible and/or Hamiltonian systems, BP.PD
08/07337-2 - Singularities in Non-Smooth Dynamical Systems, BP.MS
08/09120-0 - Stochastic calculus on foliations, BP.PD
07/07843-2 - Study of reversible systems in two-dimensional embedding manifolds in R3, BP.PD
08/00628-1 - Spectral sequences in Conley index theory., BP.PD
07/07957-8 - Differential equations with impasses and singular perturbation, BP.DR
07/08454-0 - Substitutions, Rauzy Fractals and Dynamics, BP.DR
07/08707-5 - Study of minimal sets for discontinuous systems via singular perturbations, BP.DR - associated scholarships

Abstract

The aim of this project is to integrate research groups from the Mathematics Institute of the University of Campinas with groups from other institutions whose research area are linked either by common mathematical questions, interdependent results or by common, similar or complementary methods. The research areas of groups which share similarity and commom methods in this project include: control systems, dynamical systems, stochastic dynamical systems, Lie theory and differential geometry. In the body of the project we enumerate in details the topics where we shall concentrate the research. The topics proposed here are essentially already in progress, they correspond to the natural continuity of the research which has been done by the members of the project. We adapt some related topics to increase the colaboration among the members. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (47)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BAEZ, JHOAN; SAN MARTIN, LUIZ A. B.. Deformations of adjoint orbits for semisimple Lie algebras and Lagrangian submanifolds. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 75, . (07/06896-5)
RABELO, LONARDO; SAN MARTIN, LUIZ A. B.. Cellular homology of real flag manifolds. INDAGATIONES MATHEMATICAE-NEW SERIES, v. 30, n. 5, p. 745-772, . (08/04628-6, 07/06896-5)
ARTES, JOAN C.; LLIBRE, JAUME; TEIXEIRA, MARCO ANTONIO. A universal constant for semistable limit cycles. COMPUTATIONAL & APPLIED MATHEMATICS, v. 30, n. 2, p. 463-483, . (07/06896-5)
CATUOGNO, PEDRO J.; DA SILVA, FABIANO B.; RUFFINO, PAULO R.. DECOMPOSITION OF STOCHASTIC FLOWS WITH AUTOMORPHISM OF SUBBUNDLES COMPONENT. Stochastics and Dynamics, v. 12, n. 2, . (07/06896-5)
ALVES, LUCIANA A.; SAN MARTIN, LUIZ A. B.. MULTIPLICATIVE ERGODIC THEOREM ON FLAG BUNDLES OF SEMI-SIMPLE LIE GROUPS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 33, n. 4, p. 1247-1273, . (07/06896-5)
MEREU, ANA CRISTINA; TEIXEIRA, MARCO ANTONIO. REVERSIBILITY AND BRANCHING OF PERIODIC ORBITS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 33, n. 3, SI, p. 1177-1199, . (07/06896-5)
PIRES, BENITO; TEIXEIRA, MARCO ANTONIO. On global linearization of planar involutions. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 43, n. 4, p. 637-653, . (09/02380-0, 07/06896-5, 08/02841-4)
LLIBRE, JAUME; MEREU, ANA CRISTINA; TEIXEIRA, MARCO A.. INVARIANT TORI FULFILLED BY PERIODIC ORBITS FOR FOUR-DIMENSIONAL C-2 DIFFERENTIAL SYSTEMS IN THE PRESENCE OF RESONANCE. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 20, n. 10, p. 3341-3344, . (09/05778-4, 07/06896-5)
MARTINS, RICARDO MIRANDA; TEIXEIRA, MARCO ANTONIO. ON THE SIMILARITY OF HAMILTONIAN AND REVERSIBLE VECTOR FIELDS IN 4D. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 10, n. 4, p. 1257-1266, . (07/06896-5, 07/05215-4)
LLIBRE, JAUME; MEREU, ANA CRISTINA; TEIXEIRA, MARCO A.. Limit cycles of resonant four-dimensional polynomial systems. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 25, n. 2, p. 145-158, . (07/06896-5)
SECO, LUCAS; SAN MARTIN, LUIZ A. B.. Counting geodesics on compact Lie groups. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 56, p. 325-343, . (07/06896-5)
DOS SANTOS, ARIANE LUZIA; SAN MARTIN, LUIZ A. B.. A method to find generators of a semi-simple Lie group via the topology of its flag manifolds. Semigroup Forum, v. 95, n. 2, p. 259-280, . (07/06896-5)
BUZZI, CLAUDIO A.; LLIBRE, JAUME. On the periodic solutions of the static, spherically symmetric Einstein-Yang-Mills equations. Journal of Mathematical Physics, v. 53, n. 12, . (07/06896-5)
DO ROCIO, OSVALDO G.; SAN MARTIN, LUIZ A. B.; VERDI, MARCOS A.. Sernigroup Actions on Adjoint Orbits. JOURNAL OF LIE THEORY, v. 22, n. 4, p. 931-948, . (07/06896-5)
LLIBRE, JAUME; TEIXEIRA, MARCO ANTONIO. On the periodic orbits of the fourth-order differential equation u `'''+qu `'-u = epsilon F (u, u `, u `', u `''). Journal of Mathematical Analysis and Applications, v. 387, n. 1, p. 181-188, . (07/06896-5)
LLIBRE, JAUME; MARTINS, RICARDO MIRANDA; TEIXEIRA, MARCO ANTONIO. ON THE BIRTH OF MINIMAL SETS FOR PERTURBED REVERSIBLE VECTOR FIELDS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 31, n. 3, p. 763-777, . (07/05215-4, 07/06896-5)
GRAMA, LINO; NEGREIROS, CAIO J. C.. Equigeodesics on Generalized Flag Manifolds with Two Isotropy Summands. Results in Mathematics, v. 60, n. 1-4, p. 405-421, . (07/06896-5)
LLIBRE, JAUME; MARTINS, RICARDO MIRANDA; TEIXEIRA, MARCO ANTONIO. Periodic orbits, invariant tori, and cylinders of Hamiltonian systems near integrable ones having a return map equal to the identity. Journal of Mathematical Physics, v. 51, n. 8, . (07/06896-5, 07/05215-4)
COLONIUS, FRITZ; SAN MARTIN, LUIZ A. B.; DA SILVA, ADRIANO J.. Topological Fiber Entropy for Linear Flows on Vector Bundles. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, v. 20, n. 4, p. 475-490, . (07/06896-5)
LLIBRE, JAUME; TEIXEIRA, MARCO ANTONIO. Limit cycles for m-piecewise discontinuous polynomial Li,nard differential equations. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 66, n. 1, p. 51-66, . (07/06896-5)
SILVA LIMA, MAURICIO FIRMINO; TEIXEIRA, MARCO ANTONIO. Families of periodic orbits in resonant reversible systems. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 40, n. 4, p. 511-537, . (07/06896-5)
LLIBRE, J.; TEIXEIRA, M. A.; TORREGROSA, J.. LOWER BOUNDS FOR THE MAXIMUM NUMBER OF LIMIT CYCLES OF DISCONTINUOUS PIECEWISE LINEAR DIFFERENTIAL SYSTEMS WITH A STRAIGHT LINE OF SEPARATION. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 23, n. 4, . (07/06896-5)
DOS SANTOS, ARIANE L.; SAN MARTIN, LUIZ A. B.. Controllability of control systems on complex simple lie groups and the topology of flag manifolds. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, v. 19, n. 2, p. 157-171, . (07/06896-5)
NEGREIROS, CAIO J. C.; GRAMA, LINO; SAN MARTIN, LUIZ A. B.. Invariant Hermitian structures and variational aspects of a family of holomorphic curves on flag manifolds. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 40, n. 1, p. 105-123, . (07/06896-5)
BERTOLIM, M. A.; DE REZENDE, K. A.; MANZOLI NETO, O.; VAGO, G. M.. On the variations of the Betti numbers of regular levels of Morse flows. Topology and its Applications, v. 158, n. 6, p. 761-774, . (09/05934-6, 07/06896-5)
BUZZI, CLAUDIO; PESSOA, CLAUDIO; TORREGROSA, JOAN. PIECEWISE LINEAR PERTURBATIONS OF A LINEAR CENTER. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 33, n. 9, p. 3915-3936, . (11/13152-8, 07/06896-5)
CASSIANO, JEFERSON; SILVA LIMA, MAURICIO FIRMINO; FONSECA, ANDRE. Normally Hyperbolic Sets in Discontinuous Dry Friction Oscillator. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 25, n. 6, . (07/06896-5)
MARTINS, RICARDO MIRANDA; TEIXEIRA, MARCO ANTONIO. MINIMAL SETS IN DOUBLE-PERTURBED DIFFERENTIAL EQUATIONS. HOUSTON JOURNAL OF MATHEMATICS, v. 41, n. 2, p. 491-512, . (07/05215-4, 07/06896-5)
BUZZI, CLAUDIO A.; LLIBRE, JAUME. Hopf bifurcation in the full repressilator equations. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 38, n. 7, p. 1428-1436, . (07/06896-5)
FRANZOSA, R.; DE REZENDE, K. A.; DA SILVEIRA, M. R.. Continuation and bifurcation associated to the dynamical spectral sequence. Ergodic Theory and Dynamical Systems, v. 34, n. 6, p. 1849-1887, . (07/06896-5)
MESSAOUDI, ALI; SESTER, OLIVIER; VALLE, GLAUCO. SPECTRUM OF STOCHASTIC ADDING MACHINES AND FIBERED JULIA SETS. Stochastics and Dynamics, v. 13, n. 3, . (11/23199-1, 07/06896-5)
BUZZI, CLAUDIO A.; DE CARVALHO, TIAGO; TEIXEIRA, MARCO A.. Birth of limit cycles bifurcating from a nonsmooth center. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 102, n. 1, p. 36-47, . (12/00481-6, 07/06896-5)
JACQUEMARD, A.; TEIXEIRA, M. A.. Periodic solutions of a class of non-autonomous second order differential equations with discontinuous right-hand side. PHYSICA D-NONLINEAR PHENOMENA, v. 241, n. 22, p. 2003-2009, . (07/06896-5)
BUZZI, C. A.; LLIBRE, J.; MEDRADO, J. C.. On the limit cycles of a class of piecewise linear differential systems in R-4 with two zones. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 82, n. 4, p. 533-539, . (07/06896-5)
NEGREIROS, CAIO J. C.; GRAMA, LINO; DA SILVA, NEITON P.. Variational results on flag manifolds: Harmonic maps, geodesics and Einstein metrics. Journal of Fixed Point Theory and Applications, v. 10, n. 2, p. 307-325, . (07/06896-5, 10/17034-7)
LLIBRE, J.; TEIXEIRA, M. A.. On the stable limit cycle of a weight-driven pendulum clock. European Journal of Physics, v. 31, n. 5, p. 1249-1254, . (07/06896-5)
BUZZI, CLAUDIO A.; DE CARVALHO, TIAGO; TEIXEIRA, MARCO A.. On 3-Parameter Families of Piecewise Smooth Vector Fields in the Plane. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 11, n. 4, p. 1402-1424, . (10/18190-2, 12/00481-6, 07/06896-5, 07/08707-5)
CARDIN, PEDRO TONIOL; DA SILVA, PAULO RICARDO; TEIXEIRA, MARCO ANTONIO. Implicit differential equations with impasse singularities and singular perturbation problems. Israel Journal of Mathematics, v. 189, n. 1, p. 307-322, . (07/07957-8, 07/06896-5)
COHEN, NIR; GRAMA, LINO; NEGREIROS, CAIO J. C.. EQUIGEODESICS ON FLAG MANIFOLDS. HOUSTON JOURNAL OF MATHEMATICS, v. 37, n. 1, p. 113-125, . (07/06896-5)
AYALA, V.; RODRIGUEZ, J. C.; SAN MARTIN, L. A. B.. OPTIMALITY ON HOMOGENEOUS SPACES, AND THE ANGLE SYSTEM ASSOCIATED WITH A BILINEAR CONTROL SYSTEM. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v. 48, n. 4, p. 2636-2650, . (07/06896-5)
PATRAO, MAURO; MARTIN, LUIZ A. B. SAN; SECO, LUCAS. Conley indexes and stable sets for flows on flag bundles. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 24, n. 2, p. 249-276, . (07/06896-5)
CORBERA, MONTSERRAT; LLIBRE, JAUME; ANTONIO TEIXEIRA, MARCO. Symmetric periodic orbits near a heteroclinic loop in R-3 formed by two singular points, a semistable periodic orbit and their invariant manifolds. PHYSICA D-NONLINEAR PHENOMENA, v. 238, n. 6, p. 699-705, . (07/06896-5)
BUZZI, CLAUDIO AGUINALDO; DE CARVALHO, TIAGO; TEIXEIRA, MARCO ANTONIO. ON THREE-PARAMETER FAMILIES OF FILIPPOV SYSTEMS - THE FOLD-SADDLE SINGULARITY. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 22, n. 12, . (10/18190-2, 12/00481-6, 07/06896-5, 07/08707-5)
DOS REIS, RONAN A.; SAN MARTIN, LUIZ A. B.. Reversibility properties of semigroup actions on homogeneous spaces. Semigroup Forum, v. 84, n. 3, p. 472-486, . (07/06896-5)
SILVA LIMA, MAURICIO FIRMINO; TEIXEIRA, MARCO ANTONIO. Homoclinic orbits in degenerate reversible-equivariant systems in R-6. Journal of Mathematical Analysis and Applications, v. 403, n. 1, p. 155-166, . (07/06896-5)
EL ABDALAOUI, EL HOUCEIN; BONNOT, SYLVAIN; MESSAOUDI, ALI; SESTER, OLIVIER. ON THE FIBONACCIC OMPLEX DYNAMICAL SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 36, n. 5, p. 2449-2471, . (13/24541-0, 11/23199-1, 07/06896-5)
LLIBRE, JAUME; MEREU, ANA CRISTINA; TEIXEIRA, MARCO ANTONIO. Limit cycles of the generalized polynomial Lienard differential equations. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v. 148, n. 2, p. 363-383, . (07/06896-5)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.